MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO; FTM. SURGICAL MESH

AZIYO BIOLOGICS, INC. CANGAROO; FTM. SURGICAL MESH
Model Number CMCV-009-MED
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, aziyo was notified by business partner boston scientific that a patient with a cardiovascular implantable electronic device (cied) system had a "pocket revision due to infection" on (b)(6) 2021.The revision included the explantation of the aziyo biologics cangaroo envelope (model cmcv-009-med, lot m21f1242, serial number (b)(4)).Based on the small amount of information obtained from boston scientific, it appears the implantation and explantation of this device was done on the same day.Multiple attempts were made to contact the physician for more details.The physician relayed a message that stated that the pocket revision was "not infection-related." no further details are anticipated.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 4oct2021, showing that all units were quality released on 13jul2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m21e1182 ((b)(4)) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 21jun2021 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.The physician reported that this was a non-infection related event.It is unknown why there was a need for revision but it is unlikely it was due to the aziyo product.

Brand Name
CANGAROO
Common Device Name
FTM. SURGICAL MESH
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12605044
Report Number3005619880-2021-00033
Device Sequence Number1414158
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2023
Device Model NumberCMCV-009-MED
Device Lot NumberM21F1242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;